# SDR USAA2012032900003

- Difficulty date: March 19, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 54,605 hours, 7,924 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F53275663200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK BETWEEN FR30 TO FR36, -Y450.  REPLACED SEAT TRACK BETWEEN FR30 TO FR36, -Y450 IAW A330 SRM 53-00-15 FIG 101 SHT 2, 51-44-11 & 51-42-11.
